# SDR WTAA980051

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - LANDING GEAR FAILED TO EXTEND ON INITIAL ATTEMPT.  GEAR SELECTED DOWN USING OVERRIDE PROCEDURES.  MAINTENANCE REPLACED NOSE LANDING GEAR 'A' SYSTEM DOWN LOCK PROXIMITY SENSOR.  LANDING GEAR OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
